# SDR AALA20010918

- Difficulty date: April 16, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 2 STATION 1200-1201 .050 BY 1.0 BY .080.  ROUTED OUT DAMAGED AREA AND INSTALLED SEAT TRACK PLUG REPAIR PER AARD 53-20-00-10.  (M)
